# SDR DALA1149163116

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y254 FR68-FR70 HAS CORROSION JUST FWD OF FR70.  REMOVED CORROSION IAW A319 SRM 51-74-00.  DAMAGE DIMENSIONS L=2.5- W=.800" D=.025" ORIG MAT .153 FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11.
